# SDR AALA202412093489

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 22,864 hours, 9,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR DAMPER CYLINDER NEED SERVICING. CHARGED L3 DOOR DAMPER CYLINDER WITH NITROGEN.
